I had kidney infection (because of urinary infection) in January
What is the matter?
can be local stress due to sex/ reinfection . Needs prompt action
Hi XXXXXXX Tiwari 13,
Thanks k you for the query. I understand your concern .
I pill is not known to cause frequency or pain in urination.... it seems to be after the sexual act( friction/irritation of passage /reinfection)
You should be -
-careful about genital hygiene
-start taking the alkaline syrup(like Cital) along with customers pills over the counter immediately.
- See your treating doctor for necessary investigations&preventive treatment earliest.
I hope you get the point.
For any more information please ask...I would like to answer.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Feeling chill and shaking. Is this a sign of an illness?
- Have high BP, cholesterol and low thyroid. Feel heart rate increases at...
- Having intense burning and noticed swelling in clitoris and labias after...
- Had open surgery for advanced sigmoid colectomy. Watery stools with pain...
- Have severe facial flushing and rosacea. Going through menopause. What...
- Type-2 diabetic, constipated, having abdominal pain after bowel...
- What causes headaches?
- Suggest treatment for recurrent diarrhea
- Suggest treatment for foot infection
- What causes severe hair loss?